| Model Number |
55750018550 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is unknown.H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient implanted with cage and screw having l4¿5 transforaminal lumbar interbody fusion (tlif) therapy.It was reported that after l4¿5 tlif, due to cy contraction, cage migration and loosening of the l5 screw were observed with no bone fusion and the screw was replaced with a thicker one.No cage removal, reposition or revision was performed and the l5 screw had been discarded.There was no patient symptom reported.There were no further complications reported regarding the event.